Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Support theory for Drinfeld doubles of some infinitesimal group schemes

Eric M. Friedlander and Cris Negron

Vol. 17 (2023), No. 1, 217–260

Consider a Frobenius kernel G in a split semisimple algebraic group, in very good characteristic. We provide an analysis of support for the Drinfeld center Z(rep (G)) of the representation category for G, or equivalently for the representation category of the Drinfeld double of kG. We show that thick ideals in the corresponding stable category are classified by cohomological support, and calculate the Balmer spectrum of the stable category of Z(rep (G)). We also construct a π-point style rank variety for the Drinfeld double, identify π-point support with cohomological support, and show that both support theories satisfy the tensor product property. Our results hold, more generally, for Drinfeld doubles of Frobenius kernels in any smooth algebraic group which admits a quasilogarithm, such as a Borel subgroup in a split semisimple group in very good characteristic.

Drinfeld doubles, support spaces, infinitesimal group schemes
Mathematical Subject Classification
Primary: 16T99, 18M15
Secondary: 16E30, 18G80
Received: 17 November 2021
Revised: 11 February 2022
Accepted: 17 March 2022
Published: 24 March 2023
Eric M. Friedlander
Department of Mathematics
University of Southern California
Los Angeles, CA
United States
Cris Negron
Department of Mathematics
University of Southern California
Los Angeles, CA
United States

Open Access made possible by participating institutions via Subscribe to Open.